# SDR KCSA091004

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 71,958 hours, 18,718 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON NAC STA 221.9 BULKHEAD WEB CHAFED AND CRACKED AT HYD. LINE FITTINGS.
